# SDR MASA2015052612099

- Difficulty date: May 26, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N86311
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000429
- Aircraft time: 1,234 hours, 731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O'S FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT.
